Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 4, Issue 3, 2017
Metadata
 

Attractors of iterated function systems with uncountably many maps and infinite sums of Cantor sets
Giorgio Mantica and Roberto Peirone
pp. 215–256
Abstract | Full-Text PDF (387 KB) | Metadata

On the dimensions of attractors of random self-similar graph directed iterated function systems
Sascha Troscheit
pp. 257–303
Abstract | Full-Text PDF (434 KB) | Metadata

Non-spectral fractal measures with Fourier frames
Chun-Kit Lai and Yang Wang
pp. 305–327
Abstract | Full-Text PDF (234 KB) | Metadata